Malela-Majika, Jean-ClaudeGraham, Marien Alet2020-03-182020-03-182019-02-18Malela-Majika, J., Graham, M.A. New Shewhart-type synthetic X control schemes for non-normal data. Journal of Industrial Engineering International, 15, 449–478 (2019). https://doi.org/10.1007/s40092-019-0304-z.1735-5702 (print)2251-712X (online)10.1007/s40092-019-0304-zhttp://hdl.handle.net/2263/73800Please read abstract in the article.en© The Author(s) 2019. Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/).Non-side-sensitive synthetic schemesSide-sensitive synthetic schemesZero-state modeSteady-state modeTransition probability matrix (TPM)New Shewhart-type synthetic X control schemes for non-normal dataArticle